# SDR CA141202030

- Difficulty date: December 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 57,704 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Line
- Part number: 85290002103
- Condition: Broken
- Location: Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT WAS UNDERGOING HEAVY CHECK. DURING INSPECTION, IT WAS FOUND THAT THE PASSENGER DOOR PRESSURIZATION LINE BROKEN AT FERULE. LINE WAS REPLACED.  AIRCRAFT HOURS: 57559:24. CYCLES: 71485.
